# SDR CALA9900576

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK WITH BEND AT LOCKING HANDLE IN FORWARD CARGO DOOR EXTERIOR SKIN.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 30.
